L-functions of p-adic characters and geometric Iwasawa theory.
Inventiones mathematicae, Tome 88 (1987), pp. 395-404
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1987__88_143459,
author = {R. Crew},
title = {L-functions of p-adic characters and geometric {Iwasawa} theory.},
journal = {Inventiones mathematicae},
pages = {395--404},
year = {1987},
volume = {88},
zbl = {0615.14013},
url = {http://geodesic.mathdoc.fr/item/IM_1987__88_143459/}
}
R. Crew. L-functions of p-adic characters and geometric Iwasawa theory.. Inventiones mathematicae, Tome 88 (1987), pp. 395-404. http://geodesic.mathdoc.fr/item/IM_1987__88_143459/